# SDR CA990423012

- Difficulty date: January 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Snias AS350B2
- Engine: Tmeca ARRIEL1D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Engine Bay
- Part time: 597 hours
- Stage of operation: TO
- Nature of condition: X, A
- Precautionary procedure: C, R

## Discrepancy

(CAN) ENGINE FAILURE ON TAKEOFF AT APPROXIMATELY 50 FEET.  FLAME AND DEBRIS OBSERVED COMING FROM TAILPIPE, BY GROUND PERSONNEL.   SUCCESSFUL AUTOROTATION EXECUTED.  NO FURTHER DAMAGE.   FAILURE APPEARS TO BE IN THE GAS PRODUCER SECTION.  NO FURTHER INFO AT THIS TIME.
